Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dubenkov, V P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:48
Abstract pages:128
Full texts:42
References:22

http://www.mathnet.ru/eng/person97293
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. G. E. Belyaev, A. M. Velichko, V. P. Dubenkov, M. N. Larichev, A. I. Nikitin, A. E. Sheindlin, E. I. Shkolnikov, I. V. Yanilkin, “Study of hydrodynamic and thermal characteristics of the products plume upon irradiation of a sapphire surface with a pulsed $\mathrm{CO_2}$-laser”, TVT, 50:6 (2012),  804–809  mathnet  elib; High Temperature, 50:6 (2012), 749–754  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021